# SDR FDEA201101170195

- Difficulty date: January 17, 2011
- Submitted: January 24, 2011
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 60,598 hours, 10,518 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK - OVERWING TANK UPPER SURFACE AT STATION 1227, X= -60 TO X= -8 FOUND   SEVERAL AREAS OF CORROSION.  CORRODED AREA REPAIRED IAW EA NR1-5710-143826,   REPAIR   CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 111.
